# SDR FDEA201007272684

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630137
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FORE FLAP GOUGED AT OTBD LOWER L/E SURFACE.  CUT OUT DAMAGED AREA OF SKIN DIM. 1/2" X 1 1/2" IAW SRM 57-50-4 FIG1. FABRICATED   REPAIR DOUBLER FROM 2024 T-3 .063" DIM. 3 7/8" X 4 1/2" IAW SRM 57-50-2 FIG 3 AND 57-50-4 FIG 1. INSTALLED REPAIR DOUBLER IAW SRM 57-50-4 FIG 1 AND 51-30-2, REV 103.
